# SDR DXTA200803035

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 9,225 hours, 7,598 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT SEAT BRAKES ARE SPONGY.  PERFORMED BRAKE BLEED ON BOTH BRAKES, NO LEAKS NOTED & BRAKES ARE GOOD REF CE560E 32-42-00.
